# SDR DALA2016100507063

- Difficulty date: October 4, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 43,273 hours, 29,581 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 756-775
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RING PAN ON FWD UPPER CORNER BETWEEN BS 756 AND 775.   DAMAGE WAS REMOVED IAW SRM 56-20-02 REP 1. HFEC INSPECTION WAS ACCOMPLISHED ALONG THE TRIM LINE, NO CRACKS WERE FOUND IAW 06-10-01.001. RING PAN WAS REPAIRED IAW SRM 56-20-02 REP 1.
